Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1490
Título: On the positivity of solutions to the Smoluchowski equations
Autor: Costa, Fernando Pestana da
Palavras-chave: Smoluchowski coagulation equations
Positivity of solutions
Data: Dez-1995
Editora: University College London
Citação: Costa, Fernando Pestana da - On the positivity of solutions to the Smoluchowski equations. "Mathematika". ISSN 0025-5793 (Print) 2041-7942 (Online). Vol. 42, Nº 2 (Dec 1995), p. 406-412
Resumo: The dynamics of cluster growth can be modelled by the following infinite system of ordinary differential equations, first proposed by Smoluchowski, [8], where cj=cj(t) represents the physical concentration of j-clusters (aggregates of j identical particles), aj,k=aj,k≥0 are the time-independent coagulation coefficients, measuring the effectiveness of the coagulation process between a j-cluster and a k-cluster, and the first sum in the right-hand side of (1) is defined to be zero if j = 1.
URI: http://hdl.handle.net/10400.2/1490
ISSN: 0025-5793 (Print)
2041-7942 (Online)
Versão do Editor: DOI 10.1112/S0025579300014686
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Positivity.pdf102,28 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.